# SDR DALA2015112107213

- Difficulty date: November 20, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CORROSION ON SEAT TRACK 765, FRAMES 47 TO 64 EVALUATED AND FOUND OUT OF LIMITS.   REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG D53472000.
